# SDR CA050906002

- Difficulty date: August 29, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 11,992 hours
- Engine: Allsn 250C20
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 42D208
- Part serial: 7857
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

(CAN) FUEL FILTER LIGHT ON.  REPLACED PRESSURE SWITCH P/N 42D208.
